Facebook Pixel

my periods are missing!!!! :(

By June 26, 2014 - 1:10am
Rate This

its been more than a month i had sex with my bf...i used pills n got periods and withdrwala bleeding too the very same day!!...but its nxt month and my periods are missing now..!! i knw they get delayed but can they be delayed more than a week?? the date was 17th and now its 26th!!

Add a Comment4 Comments

umm...okk thnx to all for your suggestions and help..1 more thing.. Maryann as u said it wud take me a month or two..to return my mentrual cycle back to its nrml..alryt!! but my periods are missing by a month and i have heard that periods gets delayed but only by few week or one..not more than that..!! so missing periods are also bcz of these pills?? my preg test was negative..and i also want to knw when will i get my periods? is missing of periods a nrml side effect of these pills?? i didn't have it last month but i shud have them now n (This month)??

July 3, 2014 - 1:20am
Guide (reply to charanjeet kaur)

Hello charanjeet kaur,

What I shared is all I know. Changes in the menstrual cycle is a reported side effect that some women, not all, experience. I do not know exactly when your period will start.

You need to talk with your doctor about this.


July 3, 2014 - 7:17am

Hello charanjeet kaur,

Changes to the menstrual cycle are a reported side effect of an emergency contraceptive pill. The hormones in the pill can upset the normal hormonal balance that controls your menstrual cycle.

You mentioned that you did have vaginal bleeding the same day that you took the pill. This indicates the pill was effective in preventing pregnancy.

Try to relax. It may take a month or two for your menstrual cycle to return to normal. In the meantime, use some form of birth control, such as a condom, when sexually active.


June 26, 2014 - 4:46pm

yes , Some times it get delay like a week. but not continue every month.. You should go to doc about this problem..

June 26, 2014 - 1:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!